# SDR UALA2012101205816

- Difficulty date: October 11, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 51,527 hours, 13,729 cycles
- Engine: Pwa PW4056
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Condition: Faulty
- Location: Rudder
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CREW REPORTED RUDDER RATIO LIGHT AND EICAS MESSAGE.  TROUBLESHOT IAW FIM TASK 27-21-00 FIG 104.  REPLACED LEFT ELECTRICAL HYD PUMP CONTROL PRESSURE SWITCH S27 IAW AMM.  'HYD SWITCH' FAULT CLEARED ON RIGHT YAW DAMP MODULE.  'RUDDER RATIO' LIGHT AND EICAS MESSAGE CLEARED.
